# SDR ASAA2023031342326

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 51,169 hours, 14,911 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 102AH2AG
- Condition: Faulty
- Location: Left Fwd Ext Fus
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI, L TEMP PROBE LIGHT ILLUMINATED. GROUNDED - YES. REF B737-800 FIM 30-31 TASK 810 FOUND TAT PROBE AT FAULT. REPLACED TAT PROBE REF B737-800 AMM 34-21-06/401. ALL REQUIRED TESTS PASSED.
